MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX-2 THERAPEUTIC TREATMENT COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX-2 THERAPEUTIC TREATMENT COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068226
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient stating that his bhs device (sflx 2 coil) is making his fracture and elbow hurt worse after treatment.The patient treats for 7 hours per day and has no issue while treating but after the device is turned off.He states that 15 minutes later he has sharp pain.The patient rates the pain level an 8 out of 10.The patient claims most days since his injury he is at a two all day long.The patient¿s doctor is prescribing pain management for his continuous pain.The patient has completed physical therapy.He sometimes overexerts himself by lifting things that are too heavy or using his injured arm to lean on to stand up after sitting on the floor.He also claims his doctor has told him not to do these things and to rest his arm all day.Zimvie customer service representative advised to pause treatment for a couple days then perform a time test and gradually work his way back to 7 hours per day if tolerated.The patient agreed.No further consequence have been reported at this time.
 
Additional Manufacturer Narrative
Corrections - b2, b4: date of this report added, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, g1: contact office and manufacturer site, g3, g6: report type, h6: device code and impact code additional information - h6: method, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections -b4: date of this report added,d1: brand name, d2a: device common name, d4: model number, g4: pma number, h5: labelled for single use, h6: evaluation code.Additional information - g3: date received by manufacturer, h10: additional narrative d4: lot number is unknown (unk) as the product was not returned.Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.
 
Event or Problem Description

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX-2 THERAPEUTIC TREATMENT COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18150445
Report Number0002242816-2023-00125
Device Sequence Number20486433
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068226
Device Catalogue Number1068226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date06/21/2024
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic